# SDR CALA2014062491327

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT T CAP CORRODED AT UPPER & LOWER SURFACE UNDER NUTPLATES THROUGHOUT BS 1197+66, LBL 45 - RBL 45.  BLENDED CORROSION & MATERIAL REMAINING EXCEEDS LIMITS OF SRM 53-00-07, DETAIL VIII.  REMOVED FRAME INBD CHORD & DRILLED UP & INSTALLED A NEW REPAIR ANGLE PN 146T1060-2.
